# SDR CA991028040

- Difficulty date: September 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767333
- Engine: Pwa PW4060
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

(CAN) ON TAKEOFF, SMOKE DETECTED IN CENTER LAVATORY MS2 ACTIVATED, ELECTRICAL SMELL REPORTED NEAR MIDDLE GALLEY, BUSSES TURNED OFF, SMELL DISSIPATED.  NR 1 ENG BEARING LEAKING, REPLACED ENGINE.
